# SDR FDEA202308231481

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-300
- Aircraft serial: 42719
- Aircraft time: 13,554 hours, 6,151 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4104408G
- Part serial: 000338
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #9 L/E SLAT WEDGE LOWER SURFACE IS WORN JUST INBD OF THE INBD ROTARY   ACTUATOR TIE ROD. ACCOMPLISHED PERMANENT REPAIR OF RIGHT WING #9 L/E SLAT T/E WEDGE LOWER SURFACE   WORN AREA IAW B767 SRM 57-43-02-0I,B767 SRM 51-70-10 AND 57-43-02-2R FIG 201 SHEET 1.
